No bleeding after mirena removal, is this normal?!
i just had my mirena removed 2 weeks ago, it was stuck when they removed it. When they removed it it was no longer in my uterus. ( i had mirena for 1 year and 5 months) The dr told me that my mirena was no longer able to be used as a birth control.I havent had no bleeding what so ever! I have no real signs of pregnancy. just been really tired lately. i took 2 tests and they were negative. What is going on?!
Go to the doctors, they have more sensitive tests and they can also tell if you are pregnant by other things. I don't think you should worry though, it can take a while for your body to go back to normal after hormone contraception thats been used for a while, my friend has gone through 3months worth of no periods after she stopped the pill
Amenorrhea during and after using Mirena IUD is a side effect of this contraceptive. According to an estimate nearly 23.9% women were having this side effect after using Mirena. However get your serum HCG levels checked to rule out any pregnancy as well.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
I actually went and had a Pregnancy test done and it came back negastive! I still have not had a period yet! Im not sure if this is normal or not. Thank you for taking the time to answer my question, your time is greatly appreciated.
i had my mirena for a year and i havent had any bleeding after it being removed and on top of that i have discharge really icky like ovualtion could i be ovulateing because i know how they say you still ovulate with the mirena in but its not in no more and stll no bleeding havent had it for 2 days now ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.